# SDR VNAA202311250015

- Difficulty date: October 3, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613S
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SEVERAL LUG LANDS OF PASSENGER DOOR HINGE (FUSELAGE SIDE).  LUG LANDS OF PASSENGER DOOR HINGE (FUSELAGE SIDE) WAS REPAIRED PER REO 690-53-21-1668 REV.--
